# SDR SIMA20140928003

- Difficulty date: September 28, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 39,705 hours, 33,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT NR 7 EXTRUSION IS CRACKED.  R & R LT EMER LIGHT NR 7 EXTRUSION IAW AMM 33-50-12 IAW BOW 166820 FOR OPERATIONS CHECK.
